# SDR IPXA11M69750

- Difficulty date: September 26, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2920130
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  RT WING L/E COMPT AT STA XOS.1186 APPX LOWER RIB SUPPORT (FORMER) IS CRACKED AT FWD END LOWER BASE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER IAW DWG ARB2920  AND SRM 51-31-01.
